- -

Proper Generalized Decomposition solutions within a Domain Decomposition strategy

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Proper Generalized Decomposition solutions within a Domain Decomposition strategy

Show simple item record

Files in this item

dc.contributor.author Huerta, Antonio es_ES
dc.contributor.author Nadal, Enrique es_ES
dc.contributor.author Chinesta Soria, Francisco Jose es_ES
dc.date.accessioned 2020-06-12T03:34:22Z
dc.date.available 2020-06-12T03:34:22Z
dc.date.issued 2018-03-30 es_ES
dc.identifier.issn 0029-5981 es_ES
dc.identifier.uri http://hdl.handle.net/10251/146190
dc.description "This is the peer reviewed version of the following article: Huerta, Antonio, Enrique Nadal, and Francisco Chinesta. 2018. Proper Generalized Decomposition Solutions within a Domain Decomposition Strategy. International Journal for Numerical Methods in Engineering 113 (13). Wiley: 1972 94. doi:10.1002/nme.5729, which has been published in final form at https://doi.org/10.1002/nme.5729. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving." es_ES
dc.description.abstract [EN] Domain decomposition strategies and proper generalized decomposition are efficiently combined to obtain a fast evaluation of the solution approximation in parameterized elliptic problems with complex geometries. The classical difficulties associated to the combination of layered domains with arbitrarily oriented midsurfaces, which may require in-plane-out-of-plane techniques, are now dismissed. More generally, solutions on large domains can now be confronted within a domain decomposition approach. This is done with a reduced cost in the offline phase because the proper generalized decomposition gives an explicit description of the solution in each subdomain in terms of the solution at the interface. Thus, the evaluation of the approximation in each subdomain is a simple function evaluation given the interface values (and the other problem parameters). The interface solution can be characterized by any a priori user-defined approximation. Here, for illustration purposes, hierarchical polynomials are used. The repetitiveness of the subdomains is exploited to reduce drastically the offline computational effort. The online phase requires solving a nonlinear problem to determine all the interface solutions. However, this problem only has degrees of freedom on the interfaces and the Jacobian matrix is explicitly determined. Obviously, other parameters characterizing the solution (material constants, external loads, and geometry) can also be incorporated in the explicit description of the solution. es_ES
dc.description.sponsorship European Commission, Grant/Award Number: MSCA ITN-ETN 675919; ESI group, Grant/Award Number: ENSAM ESI Chair; Spanish Ministry of Economy and Competitiveness, Grant/Award Number: DPI2017-85139-C2-2-R; Generalitat de Catalunya, Grant/Award Number: 2014SGR1471 es_ES
dc.language Inglés es_ES
dc.publisher John Wiley & Sons es_ES
dc.relation MINECO/DPI2017-85139-C2-2-R es_ES
dc.relation GC/2014SGR1471 es_ES
dc.relation.ispartof International Journal for Numerical Methods in Engineering es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Domain decomposition es_ES
dc.subject Parameterized solutions es_ES
dc.subject Proper generalized decomposition es_ES
dc.subject Reduced-order models es_ES
dc.subject.classification FISICA APLICADA es_ES
dc.subject.classification INGENIERIA MECANICA es_ES
dc.title Proper Generalized Decomposition solutions within a Domain Decomposition strategy es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/nme.5729 es_ES
dc.relation.projectID info:eu-repo/grantAgreement/EC/H2020/675919/EU es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Ingeniería Mecánica y de Materiales - Departament d'Enginyeria Mecànica i de Materials es_ES
dc.description.bibliographicCitation Huerta, A.; Nadal, E.; Chinesta Soria, FJ. (2018). Proper Generalized Decomposition solutions within a Domain Decomposition strategy. International Journal for Numerical Methods in Engineering. 113(13):1972-1994. https://doi.org/10.1002/nme.5729 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1002/nme.5729 es_ES
dc.description.upvformatpinicio 1972 es_ES
dc.description.upvformatpfin 1994 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 113 es_ES
dc.description.issue 13 es_ES
dc.relation.pasarela S\350044 es_ES
dc.contributor.funder ESI group es_ES
dc.contributor.funder Generalitat de Catalunya es_ES
dc.contributor.funder Ministerio de Economía y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record